Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Explicit gap series at cusps of $ \Gamma (p)$


Author: A. O. L. Atkin
Journal: Math. Comp. 22 (1968), 416-419
MSC: Primary 30.49
DOI: https://doi.org/10.1090/S0025-5718-1968-0226006-3
MathSciNet review: 0226006
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Schoeneberg, "Uber die Weierstrass-Punkte in den Körpern der elliptischen Modulfunktionen," Abh. Math. Sem. Univ. Hamburg, v. 17, 1951, pp. 104-111. MR 13, 439. MR 0044568 (13:439c)
  • [2] A. O. L. Atkin, "Weierstrass points at cusps of $ {\Gamma _0}(n)$," Ann. of Math. (2), v. 85, 1967, pp. 42-45. MR 0218561 (36:1646)
  • [3] J. R. Smart, "On Weierstrass points in the theory of elliptic modular forms," Math. Z., v. 94, 1966, pp. 207-218. MR 34 #148. MR 0200249 (34:148)
  • [4] J. Lewittes, "Gaps at Weierstrass points for the modular group," Bull. Amer. Math. Soc., v. 69, 1963, pp. 578-582. MR 26 #6128. MR 0148621 (26:6128)
  • [5] N. J. Fine, "On a system of modular functions connected with the Ramanujan identities," Tôhoku Math. J. (2), v. 8, 1956, pp. 149-164. MR 19, 392. MR 0087682 (19:392c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30.49

Retrieve articles in all journals with MSC: 30.49


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0226006-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society